# SDR CA061130006

- Difficulty date: November 28, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 2,347 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0688
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 3,569 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE NR 1 HYDRAULIC SYSTEM WAS DEPLETING AND WAS DOWN TO 20% OF CAPACITY. NO ASSOCIATED EICAS MESSAGE. AIRCRAFT WAS DIVERTED TO MAINTENANCE BASE.LEAK WAS FOUND AT NR 1 HYDRAULIC PUMP. PUMP WAS REPLACED. AIRCRAFT GROUND RUNS CARRIED OUT, SYSTEM REPLENISHED AND AIRCRAFT RETURNED TO SERVICE.
